Jump to content

Search the Community

Showing results for tags 'weight gain'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 10 results

  1. I've had a strong family history both maternal and paternal sides of family with depression. My mother has always battled depression. My dads sister was bi-polar and took her own life years ago. 2 years ago my brother took his own life the day after my birthday with no signs whatsoever that he was battling depression at all. After that I myself went into a bad bout of depression with guilt and remorse. I had to get help with medication, as I was understanding what he was feeling. I finaly had to get help. Before this I was in the best shape of my life. After battling with weight m
  2. I have been on a diet and exercise for about five years with satisfying result, by then I had been on 10gm paroxetine for premature ejaculation with no noticeable side affects, however in the last few months My doctor raised my dosage to be 20mg for issues related to depression, I had been on that dosage for about 4 months, by then I gained some weight and my body fat percentage increased despite being on the same diet and exercise then I got back to the old dosage 10gm, I lost few pounds and my shape got better but still not satisfied with the result and still struggling to get back to what I
  3. I am diagnosed with Bi-Polar II. In January 2017 I was prescribed 50 mg/day of QUEtiapine. May dosage was increased to 100mg/day; and September increased to 200 mg/day. I’ve been suffering severe side effects to include skin rashes, chronic fatigue, insomnia, shin splints, significant weight gain, and change in food tastes and smells. I told my Physiatrist I wanted to change my medication so he prescribed me Aripiprazole 5mg/day. After researching this drug, I quickly realized its in the same family of anti-psychotic drugs with the same if not worse side effects. I took it at bed the first nig
  4. cindylou03

    cindylou03

    I took some time to taper off Effexor. I decided to quit taking it after I forgot my pill one night and ended up crashing in the middle of a ski hill and being hauled down on a toboggan. I was wrecked for the rest of the weekend. My doctor recommended taking a pill every other night for 2 weeks and then stopping, but I choose to open the capsules and take out one little ball every night until there were none. I didn't have too many withdrawals symptoms and when I felt bad I just didn't remove additional balls that night. So, I off Effexor now, but I am concerned about the extra 15 pounds I am
  5. Hello Folks, New member here. I was taking 100mg of Pristiq for over 2 years. I had massive weight gain and generally I felt better, so I decided to come off it. I know the official stance is that weight gain shouldn't be possible, but with ME, it was. I exercise and eat healthily and over the duration of 2 years, have gained 30KG's. The drug has helped me though and has served its purpose. I started beginning of October, by going from 100MG to 50MG for 4 weeks, then 25MG for 2 weeks. After reading this forum, I know this may seem too short now,
  6. Hello all, new to this site. I am completely off of Wellbutrin as of August 11, 2017. My brief history: I was on 300 mg WB from 2005-summer 2014, when my dosage was upped to 450 mg. I was on 450 mg from summer 2014 through May 2017 when I began my taper. I've tried to get off WB twice before and went cold turkey both times. I gained weight and was so depressed I went back on WB within a month. This time, I tapered under my doctor's care. While I am thrilled to finally be off of WB, I am gaining weight like crazy. I eat healthfully and have been exercising like a fiend, but am still gaining wei
  7. Hi there Im newish here. After 20 years on and off (mainly on), I have started a very slow gradual tapering of Clomipraimine,(brand name Anafranil), an old tri-cyclic. It has helped my chronic pain and depression, but I have put on so much weight, my health is now badly affected. Plus, I find it really hard to wake up in the mornings and my memory is shot. I have successfully slowly gone from 100mg to 55mg over a period of 5 months. I usually cut about 6 mg at one time (pill cutter). My last drop I must have calculated wrongly or this is a really hard drop, as all I want to do is
  8. Hello Everyone, This is my first post. My oh my, where to start. I guess from the beginning. I'm a 24 year old male. A year and a half ago, while still in college, I would smoke weed almost everyday. I had only started smoking about a year before that, so I would consider my experience with it slightly amateurish. I'm a normal kid, but I'm definitely shy, more than the average, introverted I guess. I'm also very sensitive. I don't like to be shy, I just care too much about what others think. I think this is why I turned to weed. It gave me happiness I guess you can say. I neve
  9. Hello all! I am very new to this forum. I found it while searching for help tapering and managing withdrawal symptoms. From what I have read so far, I am not alone here. I was diagnosed with Bipolar II disorder, major depression, and generalized anxiety disorder between 2006 and 2008. I used to have horrible panic attacks(that would even cause ticks), and I almost never left the house. Since then, my psychiatrist has tweaked doses of anti-depressants, mood-stabilizers, benzodiazapines, and more recently added Pregabalin to the mixture. I feel as if though I can function much better, and I
  10. SourCherry

    SourCherry: Pristiq

    I have been taking Pristiq now for over two years. I stumbled accross forums on the topic and was shocked to see side effects I was experiencing, and had not made the connection to Pristiq. I never had a weight problem before I started taking it, but I am constantly hungry! Lack of motivation, I had no clue this was associated to Pristiq!! I thought I was just changing into a hermit! It was all I could do to go to visit my sisters! I never had a problem before I started this medicine. I guess I didn't associate lack of motivation because it didn't happen right away. At first I was full of ener
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy